Nausea is terrible...help!

View previous topic View next topic Go down

Nausea is terrible...help!

Post  Dawn on Sun Aug 22, 2010 10:13 am

Man the nausea is killing me. Dizziness is just as bad too. There has got to be something to help me with this during my migraine attacks. I have tried ginger and hydroxizine with no help. The promethazine helps a bit but can't take it too often in one migraine because it loses it's affects. My migraine attacks usually last 7-8 days straight...this is pure hell, and my stomach seems to be affected more than anything else.

I guess what my question is, does anyone know anything that works for the nausea? Any ideas would be greatly appreciated. I'm tired of puking, and feeling like I have to all the time. Any kind of movement makes it worse, but even staying still subsides it only slightly.

Please, please, I'm desperate and will take any suggestions!

Dawn

pale pale
avatar
Dawn

Posts : 62
Join date : 2010-03-08
Age : 38

http://www.greenourliving.com

Back to top Go down

Re: Nausea is terrible...help!

Post  tortoisegirl on Sun Aug 22, 2010 12:31 pm

Could your doctor call in a script for Zofran? That is the best rx med for me. They have a dissolving type that can help me in 10 minutes sometimes. There are also some types of rx suppositories that might be a good idea if you are having the vomiting too (I don't get that, but I actually wish I could because sometimes that helps a lot). Lately I read that peppermint oil capsules can help nausea. Just bought some but haven't tried them. Ginger and most other stuff just doesn't help me. I hope you get some relief soon! For me, nausea is much worse than pain. Best wishes.

tortoisegirl

Posts : 357
Join date : 2009-12-14
Location : Washington

Back to top Go down

nausea

Post  dawn.binks on Sun Aug 22, 2010 12:58 pm

i do empathise with dawn, the best tx ive found is the imigran injections and they stop the nausea within minutes, i bless the day i found them. vomitting till you vomit bile is noooo joke!
avatar
dawn.binks

Posts : 405
Join date : 2010-05-27

Back to top Go down

Re: Nausea is terrible...help!

Post  Dawn on Sun Aug 22, 2010 1:01 pm

Thanks Kate and Dawn...Those are some good ideas to bring up with my neuro whom I see on Friday...Thanks again for the suggestions.

Dawn
avatar
Dawn

Posts : 62
Join date : 2010-03-08
Age : 38

http://www.greenourliving.com

Back to top Go down

Re: Nausea is terrible...help!

Post  Paradox on Sun Aug 22, 2010 1:11 pm

I switched to Zofran also and get much better relief than I do with phenegran. But, my insurance is VERY stingy with them...12 a month...I guess they're about $60 a pill. But, hey, it works!
avatar
Paradox

Posts : 1698
Join date : 2009-12-03
Location : Midwest

Back to top Go down

Re: Nausea is terrible...help!

Post  lesherb on Sun Aug 22, 2010 2:47 pm

When my sister was on chemo, her doctor had her on Benadryl for the nausea. She said it really helped. I know phenergan is an antihistamine so maybe there's a correlation there.

Also, make sure you have something on your stomach and are hydrated. Being dehydrated can cause dizziness and nausea.
avatar
lesherb

Posts : 516
Join date : 2009-12-03
Location : Florida

Back to top Go down

Re: Nausea is terrible...help!

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum